# SDR CALA2025042204130

- Difficulty date: April 17, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N12006
- Make and model: Boeing 787-10
- Aircraft serial: 60140
- Aircraft time: 25,603 hours, 3,529 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE LIGHTNING STRIKE DAMAGE FOUND AT APROX. BTW STA 609+168, APROX. BTW S-36R & S-35R.SEE PIC ACCOMPLISHED DVI PER STEP 6. A) PER A.V.O. 14441, REV A.  FOUND THREE FASTENER HOLES AT STA 609+168 BY S-36-R TO HAVE FRAYED COMPOSITE MATERIAL AT THE COUNTERSINK AREA OF REMOVED FASTENER. SEE ATTACHED PICTURE. ACP. GUIDED A-SCAN INSPECTION IAW AVO14441 REV. A STEP 6 B 5 C) & 787NTM PART 4 51-00-06. SEE ATTACHED PHOTO. FOUND THINNEST MATERIAL DISCONTINUITY AT 0.015", ADJACENT TO FASTENER AT GRID POINT F5, F6, G6, I6, AND K6 ON THE ATTACHED DAMAGE EVALUATION. ACP ADDITIONAL UT INSPECTIONS IAW 14441 REV. A. STEP 6 C) & E), & 787 NTM PART 4 51-00-06.  INSPECTED IML AROUND DAMAGED FASTENER, NO OTHER DAMAGE NOTED. CLEANED, REMOVED FINISH AT DAMAGE AREA, REMOVED DAMAGED FASTENERS AND ANY VISIBLE DAMAGE TO PLIES AT FASTENER LOCATION REF. AVO14441 REV. A STEPS A. 3. THROUGH A. 6. REMOVED ADDITIONAL DAMAGE (IDENTIFIED BY INSTRUMENTED NDT METHODS) AND ACCOMPLISHED TAP TEST REF. AVO 14441 REV. B STEP A. 6., NO OTHER DAMAGE OR DELAM NOTED. ACP UPDATED REMAP, A-SCAN IAW AVO14441 REV. B STEP 6 E) 4 II), & III) & 787 NTM PART 4 51-00-06.    ACCOMPLISHED A-SCAN OF AREA FOR THICKNESS AND TO PROVIDE GRID PER AVPERFORMED  FINISH THICKNESS LIMITS TEST REF. AMM B787-A-51-21-00-01B-030A-A. [CDCCL51-AWL-02]FOUND WITHIN LIMITS.
